# SDR MALA975883

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 422
- System (JASC): 2350 · Audio Integrating System
- Part: Reu
- Part number: 517019
- Condition: Internal Fault
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE FO'S AUDIO PANEL IS INOP.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE REU, SYSTEM OPS CHECK GOOD.
